# SDR ASOA2016060614987

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER OTBD SEAL RETAINER FWD END CHAFED AFT END CHAFED AND DENIED.  COMPLIED WITH EC/TC REO 690-52-35-013, PERMANENT REPAIR FOR DAMAGE TO FWD CARGO DOOR LOWER SRM RETAINER AND EO 670-52-35-013, REV B DATED 1/8/15 AS WRITTEN.
